# SDR CA140526013

- Difficulty date: March 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 48,184 hours
- Engine: Pwa PT6A34
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gasket
- Part number: VE311895301
- Condition: Delaminated
- Location: Engine
- Part time: 2,652 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) IN CRUISE FLIGHT, ENGINE FAILED DUE TO LOSS OF OIL. INVESTIGATION REVEALED SECTIONS OF THE OVERSPEED GOVERNOR GASKET HAD SEPERATED FROM THE CORE AND MIGRATED OUTWARDS ALLOWING OIL TO LEAK FROM BETWEEN THE GOVERNOR BODY AND THE GASKET CENTER CORE.  THE OVERSPEED GASKET IS OF 3 PARTS.  A STAINLESS STEEL CORE SANDWICHED BETWEEN 2 PAPER OUTER SECTIONS.  THE GASKET WAS SUPPLIED BY THE GOVERNOR O/H FACILITY AT TIME OF LAST O/H.
